CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Väth-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2001
Number of items: 1.

2001

Luxemburg, W. A. J. and Väth, Martin (2001) Existence of Non-Trivial Bounded Functionals Implies the Hahn-Banach Extension Theorem. Zeitschrift für Analysis und ihre Anwendungen, 20 (2). pp. 267-279. ISSN 0232-2064. http://resolver.caltech.edu/CaltechAUTHORS:20181003-135833363

This list was generated on Sat Apr 20 00:46:40 2019 PDT.